| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reft1133 showed four other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "patient with picc placed for parenteral nutrition infusion.Device placed on (b)(6) 2022.On (b)(6) 2022, the nurse observed that the bandage that covers the picc was wet.The bandage was removed and saline solution was infused through catheter with a 10ml syringe, then it was noticed a hole with leakage in catheter's distal part, between the 1st and 2nd end centimeters.The device was removed and a new picc was placed.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported "patient with picc placed for parenteral nutrition infusion.Device placed on (b)(6) 2022.On august 23th 2022, the nurse observed that the bandage that covers the picc was wet.The bandage was removed and saline solution was infused through catheter with a 10ml syringe, then it was noticed a hole with leakage in catheter's distal part, between the 1st and 2nd end centimeters.The device was removed and a new picc was placed." additional information received: the catheter was secured using gauze and adhesive film.The catheter was removed on 23rd of august.Clinician reported that the patient did not experience symptoms related to the reported catheter leak.